# SDR AALA201609079001

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 46,524 hours, 26,869 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Defective
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED WHEN LEAVING 15,000 THEY RECEIVED AN ECAM MESSAGE FOR FUEL LT TANK PUMP 1 LOW POWER INTERMITTENT AND FOLLOWED ECAM PROCEDURE BY TURNING THE PUMP OFF.  MAINTENANCE REPLACED THE PUSH BUTTON SWITCH FOR THE LT FUEL TANK PUMP NR 1 IAW TSM 28-21-00 AND ACCOMPISHED A SATISFACTORY OPS CHECK.
